# SDR GTIA20110920255

- Difficulty date: September 20, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 16,657 hours, 7,925 cycles
- Engine: Iae V2524A5
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOW PRESS.  SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-11-14-400-001.
